# SDR UALA2010040701158

- Difficulty date: April 6, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 41,641 hours, 11,515 cycles
- Engine: Pwa PW4052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Malfunctioned
- Location: R1 Door Interloc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ARM DOOR 1R.  REPLACED INTERLOCK PAW ON DOOR 1R EXTERIOR DOOR. DOOR SLIDE NOW ARMS.
